# SDR SIMA20130930004

- Difficulty date: September 30, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND LT UPPER FRAME 10 CRACKED.   REMOVED AND REPLACED FRAME IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
